Forgot your password?
Katerina., March 17, 2007 in Prescription acne medications
i gained... lol
Gained about 15 lbs total through a 5-month course.
Gained 13 so far and I'm in my fifth month.
Lost roughly 2lbs. I don't eat too much or snack anymore.
i've gained weight too cuz i'm too tired to go to the gym!
my weight stayed the same, it's probably different for women who go on accutane and birth control, since weight changes can be caused by BCPs
i've lost and still going down. i'm only 104 so i have to be careful
i lost weight (i'm male), but theres no real correlation to accutane according to the doc.
I gained about 5 lbs due to lack of exercise. And THAT was due to joint pain and fatigue from the accutane. IOW, I got lazy and stiff.
i did...about 30 pounds i was 180--now 150...but its also because i didn't eat a lot over the 4.5 months
i lost about 10 pounds during the first couple of weeks. i experienced the whole loss of appetite thing, i wasnt really hungry so i didnt eat.
I don't know if I have lost weight, but I know for certain that I am not eating as much. But, when I do get hungry, I crave bad things...i.e. Sonic Cheeseburgers, cheese tater tots, Doritos, etc.
Kind of strange...I never have been much of a junk food person.
2 months inn...so far ive lost 5 lbs.
I lost 10 pounds. But I also started a regular gym routine around the time I started accutane, so accutane most likely was not what caused my weight loss.
I lost about 35 lbs during my last course, but i kind of went with it. I think naturally i would have lost about 10 lbs just from appetite supression.
I am making a point to eat more fattier food with my pills so that it will be absorbed. So, as a result, I've gained 16 pounds over 5 months as of this morning.
Ive gained 10lbs and have been on tane for 3 months now.
I've been losing weight since I can't eat greasy foods anymore 10 lbs. and I'm just starting Month 2.
I've lost 15 pounds and i'm about a month and a half into it.... I think it is just because I am eating healthier set meals to take the pills with. I haven't experienced any joint pain so I excersize everyday.... I don't know it's weird... accutane has made me healthy.
Damn I hope I shed a few pounds on tane!
i wish i was loosing weight on tane but im just gaining it... im constantly hungry... you know i think im gonna stop taking bcp, i dont think thats helping
Lost 15 pounds. I essentially lost all of my appetite, but when I did eat, it was never fattening bad - for - you foods. I also figured out I had a tapeworm.
I gained weight.
You can post now and register later.
If you have an account, sign in now to post with your account.
Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
Your link has been automatically embedded. Display as a link instead
Your previous content has been restored. Clear editor
You cannot paste images directly. Upload or insert images from URL.